# SDR 96ZZZM1271

- Difficulty date: August 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955WP
- Make and model: Boeing 737-3Y0
- Aircraft serial: 24463
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EXIT FLOOR LIGHT COVER ROW 15 LEFT SIDE CAME UP AND WIRES CAME LOOSE.  REPAIRED FLOOR TRACK LIGHTING AS REQUIRED.  REFERENCE W8PA960103.
